# SDR DALA2017011900496

- Difficulty date: January 17, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 59,384 hours, 22,360 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Lack Of Lube
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ARMED KNUCKLE KNOCKER INOPERATIVE, LOCATIONS:603. T/S PER AMM 52-11-00, 52-11-02 AND 52-11-13.  INSPECTED LINKAGE AND KNOCKER ASSY FOUND NO PROBLEM.  LUBRICATED LINKAGES NEEDED.  OPERATIONAL TEST OF ARM/DISARM FUNCTION IS GOOD AT THIS TIME,  MEL AND PLACARDS REMOVED.
